MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18FR; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18FR; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the complaint of bypass tube resistance was confirmed through sample investigation.Visual analysis revealed the manta lever was actuated and the anchor was deployed.The sheath was detached from the manta device and there was no damage to the bypass tube.The button valve was not damaged or incorrectly torn.Based on the complaint description the resistance was experienced before the manta lever was actuated and deployed.The description states "physician removed the manta device from over the wire undeployed and removed the manta sheath." dimensional testing of the button valve passed.Functional testing was attempted by inserting the bypass tube into the manta sheath.Severe resistance was experienced.A device history record review was performed, and no relevant findings were identified.A device history record review was performed, and no relevant findings were identified.Additional information was received.There was no movement of the patient or access site during recovery.An wire was used.The right common femoral artery was accessed centrally.Vessel size was 6.9mm.A micropuncture kit with ultrasound was used and multiple attempts were needed to gain access.Mild calcification was noted medial in the vessel.No tortuosity was noted.The manta depth measured was 3+1.The manta was positioned correctly in the vessel.Time to hemostasis was immediate.A 14fr edwards e-sheath was used.There were no issues advancing or withdrawing procedure sheaths.Heparin ivp and protamine ivp were given.No cut down was needed and patient outcome was stable.Based on the information received, the most likely root cause for the bypass tube resistance is supplier related.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that " physician met severe resistance attempting to advance manta device through manta sheath post tavr procedure.Physician removed the manta device from over the wire undeployed and removed the manta sheath.A second manta sheath was advanced and successfully closed with second manta device.".

Brand Name
MANTA 18FR
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton PA
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton PA 19341
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24530789
Report Number3010252479-2026-00008
Device Sequence Number8894788
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)251010(17)270410(10)73K2500562(21)
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2115
Device Lot Number73K2500562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown